# SDR SWAA2024071010617

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,359 hours, 39,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Gnd Pwr Door C/O
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR FRAME CRACKED AT BOTTOM<[01] REMOVED DAMAGE PER SRM 53-10-15-2R-4;[02] VERIFIED DAMAGE REMOVAL AND PERFORMED HFEC OF DAMAGE REMOVAL AREA REF 51-00-00 737 NDT PART 6 PROCEDURE 23 NO DEFECTS NOTED;[03] REPAIRED PER SRM 53-10-15-2R-4;[04] INSPECTION C/W REPAIRED PER SRM 53-10-15-2R-4
